MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP (ICT) MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP (ICT) MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On april 26, the patient underwent right skull decompressive craniectomy, dural tension-reduction repair, and intracranial pressure probe implantation due to cerebral hemorrhage.On the 27th, intracranial pressure monitoring showed that the value fluctuated greatly.
 
Event or Problem Description
On (b)(6), the patient underwent right skull decompressive craniectomy, dural tension-reduction repair, and intracranial pressure probe implantation due to cerebral hemorrhage.On the (b)(6), intracranial pressure monitoring showed that the value fluctuated greatly.
 
Additional Manufacturer Narrative
The return catheter is compliant, with no instability observed on the functional tests performed.In the open air, values remain stable over 72 hours.Placed in a 20 mm water column, the catheter shows the same behavior over 72 hours.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP (ICT) MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key19458071
Report Number3001587388-2024-24173
Device Sequence Number18135948
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)231023(17)280901
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale